Some Remarks on Global Asymptotic Stability of Neural Networks With Constant Time Delay
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
An elegant proof of a previously reported criterion for the uniqueness and global asymptotic stability of the equilibrium point of a class of neural networks with constant time delay is presented. The present proof yields some interesting observations. (c) 2005 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
32
Issue
5
Start Page
1720
End Page
1724